# SDR 96ZZZX1255

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48650
- Make and model: Cessna 152
- Aircraft serial: 15280926
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 04150211
- Condition: Corroded
- Location: Cockpit
- Part time: 77 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CARPET WAS REMOVED.  FOUND CORROSION ON FLOOR.  FURTHER INSPECTION REVEALED CORROSION ON 5 OF 6 FUEL LINES UNDER FLOOR AND ALONG DOOR SILLS AND DOOR POST.  SUBMITTER SUSPECTS IMPROPER FLAMEPROOFING ON CARPET CAUSED CORROSION.
